EXPONENTIAL ATTRACTORS FOR ABSTRACT EQUATIONS WITH MEMORY AND APPLICATIONS TO VISCOELASTICITY


Danese V., GÜVEN GEREDELİ P. , Pata V.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.35, no.7, pp.2881-2904, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 7
  • Publication Date: 2015
  • Doi Number: 10.3934/dcds.2015.35.2881
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
  • Page Numbers: pp.2881-2904

Abstract

We consider an abstract equation with memory of the form